Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications

2000 | Journal Article | LibreCat-ID: 8918
Krzyzynski, Tomasz, et al. “On Some Regularities in Dynamic Response of Cyclic Periodic Structures.” Chaos, Solitons \& Fractals, vol. 11, no. 10, 2000, pp. 1597–609, doi:10.1016/S0960-0779(99)00080-6.
LibreCat | DOI

1997 | Journal Article | LibreCat-ID: 16614
Guder, Rabbijah, et al. “An Adaptive Method for the Approximation of the Generalized Cell Mapping.” Chaos, Solitons & Fractals, 1997, pp. 525–34, doi:10.1016/s0960-0779(96)00118-x.
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed